U.S. doctors online nowAsk doctors free
Australia
A 23-year-old female asked:

I had the implanon taken out approximately eight weeks ago. last month i took three morning after pills, i then got my period like normal. except now, two weeks later, i have heavy bleeding like a period again. could this possibly be a result of all the h

1 doctor answer1 doctor weighed in
Dr. Brian Nguyen
Obstetrics and Gynecology 11 years experience
Unpredictable: it is possible that amount of hormone received from the 3 morning after pills may have made your uterine lining fragile and therefore cause bleeding. during this bleeding, it is possible that you ovulating and in the week where is the egg wasn't fertilized, you then experienced another please which was more likely your period. over time your body will normalize. Consider better birth control thoug

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 15, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.